... feeling a little dizzy. I ususally feel better by the evening. I'm only on 2.5 mg daily and when I've accidently forgotten a dose, I still get that feeling (maybe the drug is cumulative, however??? )... do you think that even that small of a dose could make me feel lightheaded?
Dizziness is a common side effect of tapazole. However, if it is really bothersome please discuss with your doctor.
- Tapazole Information for Consumers
- Tapazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tapazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2011 • 2 answers
Posted 14 Oct 2011 • 1 answer
Posted 23 Jan 2012 • 1 answer
Ive been taking yaz for 6 months and this morning I noticed I took two pills yesterday... so monday?
Posted 17 Mar 2014 • 1 answer
Norethindrone - been using this for 3 weeks now. but when I wake up this morning I noticed that I am
Posted 3 Jan 2016 • 0 answers